Biblio Index

Export 1 results:
[ Author(Desc)] Title Type Year
Filters: Keyword is Ple´sniak type property and Author is Leokadia Białas-Cież  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Białas-Cież, L., & Kowalska, A.. (2021). Bernstein - Chebyshev inequality and Baran’s radial extremal function on algebraic sets. Dolomites Research Notes on Approximation, 14(3), 16-26. presented at the 12/2021. doi:10.14658/pupj-drna-2021-3-3
PDF icon BialasCiez_Kowalska_MB_2021.pdf (1.02 MB)